Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Elliptic curves and the density of theta-congruent numbers and concordant pairs in ratios

Im, Bo-Haeresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.218, no.1, pp.18 - 26, 2014-01

2
CONCORDANT NUMBERS WITHIN ARITHMETIC PROGRESSIONS AND ELLIPTIC CURVES

Im, Bo-Haeresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.3, pp.791 - 800, 2013-03

3
Notes on Weierstrass Points of Modular Curves X-0(N)

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chnag Heon, TAIWANESE JOURNAL OF MATHEMATICS, v.20, no.6, pp.1275 - 1293, 2016-12

rss_1.0 rss_2.0 atom_1.0